Mathematische Zeitschrift

, Volume 214, Issue 1, pp 377–396

Product formulas for resultants and Chow forms

  • Paul Pedersen
  • Bernd Sturmfels
Article

DOI: 10.1007/BF02572411

Cite this article as:
Pedersen, P. & Sturmfels, B. Math Z (1993) 214: 377. doi:10.1007/BF02572411
Download to read the full article text

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Paul Pedersen
    • 1
  • Bernd Sturmfels
    • 1
  1. 1.Cornell UniversityIthacaUSA

Personalised recommendations